Couldn't find what you looking for?

TRY OUR SEARCH!

i had lost my virginity 7 days b4 ...in addition to d condom i had taken an pill....after that m gaining wt....for how many days this will continue?will i ever be normal again??

Loading...

The weight gain you are experiencing is because of the hormones from the pill - like the hormones that become active when you need to get your period, these hormones that are even in a larger, concentrated dose, cause water retention and that is where the weight gain comes from. Since the pill also has effects on your period, don't worry if it comes a little late or early (because you were protected during and after sex). So, once tehse hormones clear up from your body, so will the weight.
Reply

Loading...

thanx alot....actually m really worried abt the wt gain....n 1 more thing if u can answer,as thr any other optionto be safe during sex which is not harmful..other then d IUD or condom
Reply

Loading...